# SDR FDEA201105251978

- Difficulty date: May 25, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724704021100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE HINGE SUPPORT RIB, FOUND ANOTHER SIDE RIB MATING SURFACE GOT CRACK AT RIB 20, 19 INCH.  REMOVED THE CRACKED BOX RIB IAW SRM 51-40-21. FABRICATED RIB MATERIAL 7075-T7651 IAW DWG A57247040.  TRANSFERED DRILL THE FASTENER'S HOLE AND ASSEMBLED RIB IAW SRM 51-40-21 AND 51-72-10. 4. WET INSTALLED RIB.
